# SDR SWAA2021120950390

- Difficulty date: December 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737
- Aircraft serial: 29352
- Aircraft time: 50,672 hours, 27,477 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L2 DOOR EMERGENCY EVACUATION SLIDE PSI LOW ; / [01] REMOVED AND REPLACED L2 DOOR SLIDE IAW MT 725-61-06
